# SDR DJF2008F00006

- Difficulty date: June 21, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N807LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 8,887 hours, 5,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE THE CREW REPORTED UPON OPENING THE FLIGHT DECK HEAT VALVE THE BAGGAGE FIRE LIGHT ILLUMINATED INTERMITTENTLY.  MX GAINED ACCESS TO ALL 3 SMOKE DETECTORS WITH ENGINE AND APU RUNNING FOR OVER AND HOUR VERIFIED NO SMOKE, AN OPS CHECK OF THE SYS REVEALED NO ISSUES.  (K)
